• UPC: 349692901234
  • Aspirin regimen
  • Helps to reduce colds
  • Safety coated
Retail: $19.75
Our Price:$12.85
You Save: $6.90 (34.9%)
    Points Needed to Purchase:257
    Reward Points on this item:12
    Bonus Points Earned:0

    Quantity:
    Ecotrin Regular Strength Safety Coated Enteric Aspirin Tablets 325 mg
    • Pain reliever.
    • Aspirin regimen.
    • Always safety coated.
    • No. 1 cardiologist recommended aspirin.
    • Safer on the Stomach designed to dissolve safely in the small intestine, not in the stomach.
    • This package for households without young children.
    • Ecotrin regular strength safety coated enteric aspirin tablets for the temporary relief of minor aches and pains due to:
    • Headache
    • Muscle pain
    • Toothache
    • Menstrual pain
    • Colds
    • Minor pain of arthritis
    • Or as recommended by doctor.

    Active Ingredients

    Aspirin 325mg (Pain Reliever).

    Inactive Ingredients

    Carnuba Wax, Colloidal Silicon Dioxide, FD&C Yellow 6, Hypromellose, Maltodextrin, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregalatinized Starch, Propylene Glycol, Simethicone, Sodium Hydroxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.

    • Do not take more than directed.
    • Do not exceed 12 tablets in 24 hours.
    • Adults: Take 1 to 2 tablets every 4 hours, as needed, with water.
    • Children under 12: Ask a doctor.

    Keep out of reach of children.

    Shipping Weight : 0.50 lb